# SDR VNAA0702012

- Difficulty date: February 16, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 5,500 hours, 5,345 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD NOISE COMING FROM THE RT SIDE ON CLIMBOUT.  CREW RETURNED TO GSO AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE GROUND POWER SERVICE DOOR OPEN.  MAINTENANCE CLOSED AND SECURED DOOR.  NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
